Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1401 to 1420 of 1869

1401
Realization Spaces of Arrangements of Convex Bodies

Dobbins, Michael Gene; Holmsen, Andreasresearcher; Hubard, Alfredo, DISCRETE & COMPUTATIONAL GEOMETRY, v.58, no.1, pp.1 - 29, 2017-07

1402
RECENT ADVANCES IN DOMAIN DECOMPOSITION METHODS FOR TOTAL VARIATION MINIMIZATION

Lee, Chang-Ockresearcher; Park, Jongho, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.24, no.2, pp.161 - 197, 2020-06

1403
RECENT DEVELOPMENT OF IMMERSED FEM FOR ELLIPTIC AND ELASTIC INTERFACE PROBLEMS

Jo, Gwanghyun; Kwak, Do Youngresearcher, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.23, no.2, pp.65 - 92, 2019-06

1404
Reconstructing small perturbations of scatterers from electric or acoustic far-field measurements

Lim, Mikyoungresearcher; Louati, K; Zribi, H, MATHEMATICAL METHODS IN THE APPLIED SCIENCES, v.31, no.11, pp.1315 - 1332, 2008-07

1405
Reconstruction of closely spaced small inclusions

Ammari, H; Kang, HB; Kim, E; Lim, Mikyoungresearcher, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.42, no.6, pp.2408 - 2428, 2005

1406
Reconstruction of conductivity using the dual-loop method with one injection current in MREIT

Lee, Tae Hwi; Nam, Hyun Soo; Lee, Min Gi; Kim, Yong Jungresearcher; Woo, Eung Je; Kwon, Oh In, PHYSICS IN MEDICINE AND BIOLOGY, v.55, no.24, pp.7523 - 7539, 2010-12

1407
Reconstruction of small interface changes of an inclusion from modal measurements II: The elastic case

Ammari, H; Beretta, E; Francini, E; Kang, H; Lim, Mikyoungresearcher, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.94, no.3, pp.322 - 339, 2010-09

1408
Reconstruction of the shape of an inclusion from Elastic Moment Tensors

Lim, Mikyoungresearcher; Yu, S, Contemporary Mathematics, pp.61 - 76, 2011-06

1409
Recovery of finite missing samples in two-channel oversampling

Kim J.M.; Kwon, Kil Hyunresearcher, SAMPLING THEORY IN SIGNAL AND IMAGE PROCESSING, v.6, no.2, pp.185 - 198, 2007-05

1410
Recovery of Finite Missing Samples in Two-channel Oversampling

Kwon, K. H., 2007-05

1411
Recovery of missing samples for oversampling in shift invariant spaces

KANG, Sin-Uk; Kwon, Kil-Hyunresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.391, no.1, pp.139 - 146, 2012-07

1412
Recovery of Missing Samples from Oversampled Bandpass Signals and Its Stability

Kang, Sinuk; Kwon, Kil Hyunresearcher; Lee, Dae Gwan, IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES, v.E96A, no.6, pp.1412 - 1420, 2013-06

1413
Recovery of missing samples in multi-channel oversampling of multi-banded signals

J. M. Kim; Kwon, Kil Hyunresearcher, WORLD ACADEMY OF SCIENCE, ENGINEERING AND TECHNOLOGY, v.8, no.0, pp.230 - 232, 2005-12

1414
Recurrence of transformations with absolutely continuous invariant measures

Choe, Geon Horesearcher, APPLIED MATHEMATICS AND COMPUTATION, v.129, no.2-3, pp.501 - 516, 2002-07

1415
Recurrence speed of multiples of an irrational number

Choe, Geon Horesearcher; Seo, BK, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.77, no.7, pp.134 - 137, 2001-09

1416
Recursive Formulae for the Multiplicative Partition Function

JUN KYO KIM; Hahn, Sang-Geunresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES, v.22, no.1, pp.213 - 216, 1999-01

1417
Reduction factor of multigrid iterations for elliptic problems

Kwak, D.Y.researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.32, no.1, pp.7 - 15, 1995-01

1418
REDUCTION FOR STOCHASTIC BIOCHEMICAL REACTION NETWORKS WITH MULTISCALE CONSERVATIONS

Kim, Jae Kyoungresearcher; Rempala, Grzegorz A.; Kang, Hye-Won, MULTISCALE MODELING & SIMULATION, v.18, no.4, pp.1376 - 1403, 2017-10

1419
Reduction of multiscale stochastic biochemical reaction networks using exact moment derivation

Kim, Jae Kyoungresearcher; Sontag, Eduardo D., PLOS COMPUTATIONAL BIOLOGY, v.13, no.6, 2017-06

1420
Refinalbe functions from Blaschke products

Kim, Hong Ohresearcher; CHARLES A. MICCHELLI; MARIANTONIA COTRONEI; MARIA LAURA LO CASCIO; TOMAS SAUER, RENDICONTI DI MATEMATICA, SERIE VII, v.26, pp.267 - 290, 2006-09

rss_1.0 rss_2.0 atom_1.0